# SDR R61A2023101500583

- Difficulty date: September 25, 2023
- Submitted: October 15, 2023
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 17,609 hours, 12,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSE LH IB SEAT TRACK CORRODED. REPLACED IAW SRM 51-41-01,51-43-03,51-21-01.
